Filtros : "ÁLGEBRAS DE LIE" "Omsk State Technical University" Removido: "Memorial University of Newfoundland, Canada" Limpar

Filtros



Refine with date range


  • Source: Algebra and Logic. Unidade: IME

    Subjects: ÁLGEBRAS DE LIE, SUPERÁLGEBRAS DE LIE

    PrivadoAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      GRICHKOV, Alexandre e SHESTAKOV, Ivan P e RASSKAZOVA, Marina. New examples of binary Lie superalgebras and algebras. Algebra and Logic, v. 60, n. 6, p. 366-374, 2022Tradução . . Disponível em: https://doi.org/10.1007/s10469-022-09663-1. Acesso em: 01 out. 2024.
    • APA

      Grichkov, A., Shestakov, I. P., & Rasskazova, M. (2022). New examples of binary Lie superalgebras and algebras. Algebra and Logic, 60( 6), 366-374. doi:10.1007/s10469-022-09663-1
    • NLM

      Grichkov A, Shestakov IP, Rasskazova M. New examples of binary Lie superalgebras and algebras [Internet]. Algebra and Logic. 2022 ; 60( 6): 366-374.[citado 2024 out. 01 ] Available from: https://doi.org/10.1007/s10469-022-09663-1
    • Vancouver

      Grichkov A, Shestakov IP, Rasskazova M. New examples of binary Lie superalgebras and algebras [Internet]. Algebra and Logic. 2022 ; 60( 6): 366-374.[citado 2024 out. 01 ] Available from: https://doi.org/10.1007/s10469-022-09663-1
  • Source: Journal of Algebra. Unidade: IME

    Subjects: ANÉIS E ÁLGEBRAS NÃO ASSOCIATIVOS, ÁLGEBRAS DE LIE, SUPERÁLGEBRAS DE LIE

    PrivadoAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      GRICHKOV, Alexandre et al. On simple 15-dimensional Lie algebras in characteristic 2. Journal of Algebra, v. 593, p. 295-318, 2022Tradução . . Disponível em: https://doi.org/10.1016/j.jalgebra.2021.11.021. Acesso em: 01 out. 2024.
    • APA

      Grichkov, A., Guzzo Júnior, H., Rasskazova, M., & Zusmanovich, P. (2022). On simple 15-dimensional Lie algebras in characteristic 2. Journal of Algebra, 593, 295-318. doi:10.1016/j.jalgebra.2021.11.021
    • NLM

      Grichkov A, Guzzo Júnior H, Rasskazova M, Zusmanovich P. On simple 15-dimensional Lie algebras in characteristic 2 [Internet]. Journal of Algebra. 2022 ; 593 295-318.[citado 2024 out. 01 ] Available from: https://doi.org/10.1016/j.jalgebra.2021.11.021
    • Vancouver

      Grichkov A, Guzzo Júnior H, Rasskazova M, Zusmanovich P. On simple 15-dimensional Lie algebras in characteristic 2 [Internet]. Journal of Algebra. 2022 ; 593 295-318.[citado 2024 out. 01 ] Available from: https://doi.org/10.1016/j.jalgebra.2021.11.021

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2024